# SDR HALA2020122300225

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 28,577 hours, 4,397 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A330N
- Part serial: DL5251DL5136
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ATO-RTO-EXCESSIVE NOSE VIBRATION 80-90 KTS DURING T/O.  REPLACED BOTH LT AND RT NOSE TIRE, PER AMM 32-41-12.  SPIN AND PRESS CHECK GOOD, OK FOR SERVICE.  P/N ON AND OFF: A330N LT S/N OFF: DL5251 LT S/N ON: DL5006 RT S/N OFF: DL5136 RT S/N ON: DL5073.
